MathSciNet Relay Station
MathSciNet bibliographic data
MR2347047 62E10 (60E05)
Arellano-Valle, Reinaldo B.; Branco, Márcia D.; Genton, Marc G. A unified view on skewed distributions arising from selections. Canad. J. Statist. 34 (2006), no. 4, 581–601.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement